# SDR AALA201912239023

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 59,457 hours, 24,590 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 8360
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT AFTER AUTO THROTTLE ENGAGEMENT, ANTI-ICE CAUTION LIGHT CAME ON. TAKE OFF WAS ABORTED AT ABOUT 30 KNOTS, ENGINE ANTI-ICE WAS ON FOR TAKE OFF. MAINTENANCE REMOVED & REPLACED ENG ANTI-ICE VALVE ON #1 & #2 ENGINE IAW AMM 30-21-11. (SEE SDR # AALA201912229008)
